# SDR REXA2022012700185

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD VERTICAL STABILIZER DRAG ANGLE IS CRACKED NEAR 67.5% REAR SPAR DATUM (LH) REPAIRED LH FWD VERTICAL STABILIZER DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01
